# SDR CA990115001

- Difficulty date: December 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-30
- Engine: Lyc IO320B1A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: B, A

## Discrepancy

(CAN) LANDING GEAR CIRCUIT BREAKER TRIPPED INTERNALLY, BUT THE BREAKER DID NOT TRIP.
